# SDR AALA201712299004

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 10,466 hours, 3,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. 500 PSI AT 71 DEGREES F.  SERVICED THE L1 DOOR  CYLINDER IAW AMM 52-10-00.
